# SDR DALA2017031602110

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 73,033 hours, 55,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 942
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE  FRAME WEB, FWD SIDE. LOCATED 4 FASTENERS BELOW LONGERON 7L,  BS 942.225.    REPAIRED IAW SRM 53-03D FIG. 38D.
